# SDR AALA20100524SFO01

- Difficulty date: May 23, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 77,448 hours, 12,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 5775286
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT LEFT MID CABIN INOPERATIVE.  REPLACED BATTERY.  OPS CHECKED NORMAL.
